# SDR SWAA2024040558456

- Difficulty date: March 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 380 AND 400 LBL 15' IS CRACK AT UPPER SURFACE MKD (107-004)<[01] REMOVED AND REPLACED INTERCOSTAL UPPER CHORD AT MAIN CABIN FLOOR STRUCTURE BETWEEN STA 380 AND 400 LBL 15' AS PER BOEING 737-800 SRM 51-40-02-0G-0;DWG:143A5400;[02] RII- VERIFIED REMOVED AND REPLACED INTERCOSTAL
